# SDR SWIA202162657

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 38,892 hours, 38,425 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUSE AT ALT FL280 LH ENGINE FAILED. NO HIGH EGT OR HIGH PRESSURE EXPERIENCED. RAN QRC AND QRH PROCEDURES BEFORE DIVERTING TO ALO.  NO OVERWEIGHT LANDING.   (FLIGHT 5184 - FILED CLOSED)    UPON INSPECTION OF LH ENGINE, UNABLE TO ROTATE AGB USING CRANK PAD.  REMOVED AND REPLACED LH ENGINE, COMPLIED WITH TASK CARD 71-900-1000-SKY. COMPLIED WITH FORMS M-103, 103A, 152. OPERATIONAL CHECK, LEAK CHECK, AND RIG CHECK OF LH ENGINE GOOD AT THIS TIME.  / CALIBRATED TOOLING / TQ WRENCH; S/N: 03051000087 CAL DUE: OCT-22 / TQ WRENCH; S/N: 0509071355 CAL DUE: OCT-22 / TQ WRENCH; S/N: 0902305212 CAL DUE: JUN-22 / DYNAMOMETER; S/N: E 23462 CAL DUE: MAR-22 / PLEASE REFERENCE AML 786368, 786372, 786373, 786374, 786375, 786376.
